Hamiltonian methods for nonlinear sigma models

Pak, Namık Kemal
Percacci, Roberto
Nonlinear sigma models are studied in n space dimensions with values in a coset space G/H as infinite dimensional Hamiltonian systems. An ‘‘intrinsic’’ formulation is discussed in terms of coordinates on G/H, an ‘‘embedded’’ formulation in terms of fields satisfying a constraint and a ‘‘lifted’’ formulation in terms of fields having values in G/H̄, where H̄ is a normal subgroup of H. The coupling of the sigma model to Yang–Mills fields with structure group G is then considered, and it is shown that this system is equivalent to a massive Yang–Mills theory

Citation Formats
N. K. Pak and R. Percacci, “Hamiltonian methods for nonlinear sigma models,” Journal of Mathematical Physics, vol. 30, no. 12, pp. 2951–2962, 1989, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/51740.